# SDR SWAA2021122741870

- Difficulty date: November 8, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB IS CORRODED.  REMOVED WEB, & REMOVED DAMAGE IAW SRM 53-60-15-1A-1, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.  DRILLED A NEW AFT CARGO DOOR THRESHOLD WEB IAW SRM 51-40-05.  REMOVED AND REPLACED THE AFT CARGO DOOR THRESHOLD WEB IAW SRM 51-40-02.
